# SDR SWAA2016080854599

- Difficulty date: August 3, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 35,077 hours, 17,716 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA281937D
- Condition: Inoperative
- Location: Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED VALVE INOPERATIVE.   R & R FUEL CROSSFEED VALVE ACTUATOR IAW MM.
